# SDR ASOA2020081084021

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450817
- Aircraft time: 37,371 hours, 24,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98822
- Condition: Discharged
- Location: Emergency Lights
- Part time: 24,824 hours, 18,729 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4087, DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHTS AT THE FA SEAT AND EMERGENCY EXIT WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACKS, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
